# SDR GTIA0900027

- Difficulty date: October 2, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N525NK
- Make and model: Airbus A319-132
- Aircraft serial: 2942
- Aircraft time: 10,766 hours, 5,198 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Release Cable
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING EXIT FAILED MANUAL AND AUTOMATIC SLIDE RELEASE CHECK.
